| Model Number |
OTV-S300 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, that the touch display was not working for the video system center.The issue occurred, during an unspecified procedure.There were no reports of patient or user harm associated with this event.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 5 years since the subject device was manufactured.The device was returned to olympus for inspection.Additionally, the digital visual interface output was not working was found during the device evaluation.Based on the results of the investigation, the cause of the touch display not working could not be specified, and the cause of the digital visual interface output not working was likely due to a faulty printed circuit board.However, a definitive root cause could not be identified.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The issue was found during maintenance.